Items where Author is "Sabatulina, Tatyana"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleMalygina, Vera and Sabatulina, Tatyana (2016) On oscillation of solutions of differential equations with distributed delay. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (116). pp. 1-15. ISSN 1417-3875 Sabatulina, Tatyana and Malygina, Vera (2014) On positiveness of the fundamental solution for a linear autonomous differential equation with distributed delay. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (61). pp. 1-16. ISSN 1417-3875 |